MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ejh.12034

Медицинская библиотека · European journal of haematology · 2012

Lymphodepletion chemotherapy followed by donor leukocytes for post-transplantation relapse of myelofibrosis after previous donor leukocyte infusion failure.

Neave Emma Lucy, Schwarb Heike, Shlebak Abdurrazag, Layton David Mark, Apperley Jane F, Pavlu Jiri

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Treatment of relapse after allogenic stem cell transplantation (allo-SCT) is challenging. The efficacy of donor leukocyte infusions (DLI) is excellent in chronic phase chronic myeloid leukaemia but limited in other disorders. We present a patient who relapsed 10 months after reduced intensity conditioning allo-SCT for a myelodysplastic/ myeloproliferative neoplasm with myelofibrosis despite receiving escalating doses of DLI for incomplete chimerism. He finally achieved complete remission with full whole blood and T-cell donor chimerism after DLI preceded by lymphodepletion chemotherapy. This case demonstrates that chemotherapy prior to DLI is a useful approach for treating relapses of relatively slowly progressive diseases, such as myeloproliferative diseases or myelodysplastic syndromes.

Для цитирования: Neave Emma Lucy, Schwarb Heike, Shlebak Abdurrazag, Layton David Mark, Apperley Jane F, Pavlu Jiri. Lymphodepletion chemotherapy followed by donor leukocytes for post-transplantation relapse of myelofibrosis after previous donor leukocyte infusion failure.. European journal of haematology. 2012. DOI: 10.1111/ejh.12034.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.